Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child cries suddenly, cramping, moaning. Has flatulence. Taken Xymex. Can you help?

Hello Sir: Our child is 1 month old and since few days baby cries suddenly and having symptoms of distress (cramping, moaning, etc.) frequently. Sometimes the crying would be inconsolable. Also, has flatulence . I did visit our pediatrician who prescribed Xymex for his flatulence and told to give the baby for 5 days, but of no use and his sudden crying still goes on....Can u help us out here?.....My email address is YYYY@YYYY
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
I assume your child is on breast feeds - you have not mentioned.
colics are common in babies especially in the first few months.
Try to burp the baby during and after feeds.
Colic medicines will not stop them completely and excessive use of them is also not recommended.If the child is passing stools n ormally,gaining weight andquiet in between do not worry.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor